# SDR DALA1140570627

- Difficulty date: June 6, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N200215
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WINGLET MOD FOUND 2 EA HOLES AT WSTA 810 WITH INCOMING TOOLING MARKS LT WINGLET FWD SPAR WEB.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 195146.W/O 87883240001.  AS PER ER/A 493028-14,
